Existence and uniqueness of integrable solutions to fractional Langevin equations involving two fractional orders with initial value problems
Mathematica Bohemica, Tome 146 (2021) no. 3, pp. 363-374
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study the existence and uniqueness of integrable solutions to fractional Langevin equations involving two fractional orders with initial value problems. Our results are based on Schauder's fixed point theorem and the Banach contraction principle fixed point theorem. Examples are provided to illustrate the main results.
We study the existence and uniqueness of integrable solutions to fractional Langevin equations involving two fractional orders with initial value problems. Our results are based on Schauder's fixed point theorem and the Banach contraction principle fixed point theorem. Examples are provided to illustrate the main results.
Classification :
26A33, 34A08
Keywords: fractional Langevin equation; Caputo fractional derivative; integrable solution; existence; uniqueness; initial value problem; fixed point theorem
Keywords: fractional Langevin equation; Caputo fractional derivative; integrable solution; existence; uniqueness; initial value problem; fixed point theorem
@article{10_21136_MB_2020_0004_19,
author = {Derbazi, Choukri and Hammouche, Hadda},
title = {Existence and uniqueness of integrable solutions to fractional {Langevin} equations involving two fractional orders with initial value problems},
journal = {Mathematica Bohemica},
pages = {363--374},
year = {2021},
volume = {146},
number = {3},
doi = {10.21136/MB.2020.0004-19},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2020.0004-19/}
}
TY - JOUR AU - Derbazi, Choukri AU - Hammouche, Hadda TI - Existence and uniqueness of integrable solutions to fractional Langevin equations involving two fractional orders with initial value problems JO - Mathematica Bohemica PY - 2021 SP - 363 EP - 374 VL - 146 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2020.0004-19/ DO - 10.21136/MB.2020.0004-19 LA - en ID - 10_21136_MB_2020_0004_19 ER -
%0 Journal Article %A Derbazi, Choukri %A Hammouche, Hadda %T Existence and uniqueness of integrable solutions to fractional Langevin equations involving two fractional orders with initial value problems %J Mathematica Bohemica %D 2021 %P 363-374 %V 146 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/MB.2020.0004-19/ %R 10.21136/MB.2020.0004-19 %G en %F 10_21136_MB_2020_0004_19
Derbazi, Choukri; Hammouche, Hadda. Existence and uniqueness of integrable solutions to fractional Langevin equations involving two fractional orders with initial value problems. Mathematica Bohemica, Tome 146 (2021) no. 3, pp. 363-374. doi: 10.21136/MB.2020.0004-19
Cité par Sources :